Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2005, Vol. 14 Issue (1): 12-16    DOI: 10.1088/1009-1963/14/1/003
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Form invariance of Raitzin's canonical equations of a nonholonomic mechanical system
Qiao Yong-Fena, Ma Yong-Shengb, Li Ren-Jiec
a Department of Mechanical Engineering and Automation, Zhejiang Institute of Science and Technology, Hangzhou,312207, China;Faculty of Science, Laiyang Agricultural College, Laiyang,265200, China Engineering College of Northeast Agricultural University,Harb; b Engineering College of Northeast Agricultural University,Harbin,150030, China; c Faculty of Science, Laiyang Agricultural College, Laiyang,265200, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn